# SDR HALA20251001296

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 56,542 hours, 8,858 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 45,000 hours, 7,087 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Filler
- Condition: Broken
- Location: Nr 2 Spinner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ON PDSC WALK AROUND HEARD LOOSE OBJECT IN NR 2 ENGINE SPINNER. FOUND NR 2 ANNULUS FILLER FRIONT ARM & LOCATION PIN BROKEN OFF. REMOVED NR 2 ANNULUS FILLER & BROKEN PART. INSTALLED NEW ANNULUS FILLER IN NR 2 POSITION  PER AMM 72-31-41. OK FOR SVC. (NOTE: OLD ANNULUS FILLER WEIGHT 565G NEW FILLER WEIGHT 563G)
